A flexible nonlinear inference to Okun's relationship
Ho-Chuan Huang () and
Shu-Chin Lin
Applied Economics Letters, 2006, vol. 13, issue 5, 325-331
Abstract:
The study implements the flexible nonlinear inference approach of Hamilton (2001) to assess the validity of Okun's law. Using US quarterly data from 1948:1 to 2004:2, overwhelming evidence is found of nonlinearity between cyclical components of unemployment and output. However, the relationship is still negative and provides strong support of (nonlinear) Okun's law.
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:13:y:2006:i:5:p:325-331
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/13504850500398625
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().